# SDR DALA2015091005541

- Difficulty date: August 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT AFT LAV SERVICE PANEL CUTOUT STRAP HAS CORROSION ON THE LOWER AFT CORNER. COMPLIED WITH STEPS 1-5 OF ERA 538253-14, REV ORIGINAL C/W HFEC INSPECTION OF CUTOUT AREAS IAW STEP 6 OF ERA 538253-14, REV ORIGINAL SECTION I TIME LIMITED REPAIR WITH NO ITEMS NOTED.  COMPLIED WITH ERA 538253-14, SECTION 1, TIME LIMITED REPAIR.
